# SDR AALA202111055377

- Difficulty date: November 4, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 41,154 hours, 15,944 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON FLIGHT ATTENDANT PANEL INDICATION 4L DOOR PRESSURE LOW. SERVICED DOOR DAMPER CYLINDER AT 4L DOOR PER AMM 52-22-00.
